# SDR ASAA2024112654470

- Difficulty date: November 26, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 41,254 hours, 12,967 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: 147A5660U33
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L/H GALLEY AREA AT INBD MOUNT STA 947 FLOOR STRUCTURE HAS CORROSION. GROUNDED - YES. REMOVED CORROSION IAW B737-900ER SRM 51-10-02. UPON INVESTIGATION FOUND TO BE 100% MAT LOSS. OUT OF LIMITS. REMOVED FLOOR SUPPORT IAW B737-900ER SRM 51-40-02. LOCATED & DRILLED NEW PART IAW B737-900ER SRM 51-40-05. INSTALLED NEW PART IAW B737-900ER SRM51-40-02.REF B737-900ER AIPC 53-42-51-25BP/N 147A5660U3P/O 1107882.5.
